Vol. 4 (1998), no. 3

On $M$-accretive extensions and restrictions

Yu. M. Arlinskii

Methods Funct. Anal. Topology 4 (1998), no. 3, 1-26

Representations of $*$-algebras generated by orthogonal projections satisfying a linear relation

D. V. Galinsky

Methods Funct. Anal. Topology 4 (1998), no. 3, 27-32

Markov states on quantum lattice systems and its representations

N. N. Ganikhodjaev, F. M. Mukhamedov

Methods Funct. Anal. Topology 4 (1998), no. 3, 33-38

Representations of the $q$-deformed algebra U$_q$(so$_4$) for $q$ a root of unity

M. Havlíček, A. U. Klimyk, E. Pelantová

Methods Funct. Anal. Topology 4 (1998), no. 3, 39-44

On estimates for a system of maximal differential operators

D. V. Limansky, V. V. Limansky

Methods Funct. Anal. Topology 4 (1998), no. 3, 45-57

Hausdorff maps

M. A. Pankov

Methods Funct. Anal. Topology 4 (1998), no. 3, 58-60

Inverse problem for a string with concentrated mass at one end

Vyacheslav N. Pivovarchik

Methods Funct. Anal. Topology 4 (1998), no. 3, 61-71

Actions of finite groups on the hyperfinite real type II$_1$ factor

A. A. Rakhimov

Methods Funct. Anal. Topology 4 (1998), no. 3, 72-83


All Issues